RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 9  


The global dimension theorem for non-unital and certain other separable $C^*$-algebras
O. Yu. Aristov
3
A theorem on order relations generated by totally positive kernels
M. L. Gerver, E. A. Kudryavtseva
19
The geometry of plane locally minimal binary trees
A. O. Ivanov
45
Automorphisms of orthogonal decompositions and of group algebras of groups with partitions
D. N. Ivanov
77
Exotic groups and quotients of loop groups
S. V. Lyudkovskii
87
Some new criteria for uniform approximability of functions by rational fractions
P. V. Paramonov
97
On algebraic threefolds whose hyperplane sections are Enriques surfaces
Yu. G. Prokhorov
113
A necessary condition for all the zeros of an entire function of exponential type to lie in a curvilinear half-plane
A. M. Sedletskii
125
A multidimensional analogue of a theorem of F. Riesz
F. A. Talalian
135
Quotient spaces modulo tori and transitive actions of Lie groups
A. N. Shchetinin
147
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019